Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 54, NWS Norman, OK

May 8, 2015Hughes County, Oklahoma

NWS Norman, OK issued this tornado warning at May 8, 2015, 7:43 PM CDT for Hughes County, Oklahoma. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2015, 7:43 PM CDT (00:43 UTC)
Expired
May 8, 2015, 8:15 PM CDT
In force
32 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Hughes County, OK

The radar

The Norman radar (KTLX), 93 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 7:27 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
577 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

438 
WFUS54 KOUN 090043
TOROUN
OKC063-090115-
/O.NEW.KOUN.TO.W.0054.150509T0043Z-150509T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
743 PM CDT FRI MAY 8 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN HUGHES COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 815 PM CDT
    
* AT 742 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 4 MILES SOUTHEAST OF CROMWELL...MOVING 
  EAST-NORTHEAST AT 25 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  WETUMKA AND RURAL AREAS OF NORTHWESTERN HUGHES COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3522 9612 3524 9644 3529 9644 3529 9619
TIME...MOT...LOC 0042Z 249DEG 20KT 3528 9641 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

..SPEG.
1 follow-up statement
987 
WWUS54 KOUN 090107
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
807 PM CDT FRI MAY 8 2015

OKC063-090116-
/O.EXP.KOUN.TO.W.0054.000000T0000Z-150509T0115Z/
HUGHES OK-
807 PM CDT FRI MAY 8 2015

...THE TORNADO WARNING FOR NORTHWESTERN HUGHES COUNTY WILL EXPIRE AT
815 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO OKFUSKEE COUNTY.
THEREFORE THE WARNING FOR NORTHWESTERN HUGHES COUNTY WILL BE ALLOWED TO 
EXPIRE.

LAT...LON 3522 9612 3524 9644 3529 9644 3529 9619
TIME...MOT...LOC 0104Z 249DEG 20KT 3528 9641 

$$

..SPEG.

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 8, 6:46 PM CDT, 57 minutes earlier.

Area forecast discussion, May 8, 6:46 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
646 PM CDT FRI MAY 8 2015

.DISCUSSION...
SEVERE STORMS AND FLASH FLOODING WILL CONTINUE THIS EVENING.

LATEST RADARS INDICATED NUMEROUS STORMS FROM SEYMOUR AND WICHITA
FALLS TEXAS TO OKLAHOMA CITY TO PONCA CITY. STORMS WILL CONTINUE
TO PUSH SOUTHEAST THIS EVENING AND SEEM TO BECOME MORE LINEAR IN
NATURE AS THEY AFFECT LOCATIONS SOUTHEAST OF I-44.

THE MAIN SEVERE HAZARDS REMAIN DAMAGING WINDS AND VERY LARGE HAIL
WITH A FEW TORNADOES. THE TORNADO POTENTIAL MAY INCREASE OVER THE
NEXT FEW HOURS AS LOW LEVEL SHEAR INCREASES ACROSS SOUTHERN
OKLAHOMA...ESPECIALLY IF STORMS REMAIN DISCRETE. WILL CLOSELY
MONITOR.

FLASH FLOODING MAY BE THE BIGGER CONCERN THIS TONIGHT WITH
RAINFALL RATES OF 1 TO 3 INCHES PER HOUR WITH THE STRONGEST
STORMS.

STRONG WAKE LOW WINDS SEEM TO BE DEVELOPING ACROSS SOUTHWESTERN
OKLAHOMA AND WESTERN NORTH TEXAS ON THE BACK EDGE OF STORMS. SOME
GUSTS OVER 50 MPH MAY OCCUR.

STORMS WILL PUSH INTO EASTERN OKLAHOMA BY MIDNIGHT...SLOWLY ENDING
THE SEVERE POTENTIAL TONIGHT. IT SEEMS UNLIKELY THAT ADDITIONAL
SEVERE STORMS WILL FORM BETWEEN MIDNIGHT AND 6 AM TONIGHT.

AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.

MBS

&&

.AVIATION...
LOW CONFIDENCE CONTINUES WITH THE TAFS.

ONGOING TSRA WILL BE EAST OF ALL TAF SITES BY 03Z. BRIEF VARIABLE
GUSTY WINDS AND IFR OR LOWER CONDITIONS ARE POSSIBLE WITH TSRA.

STRONG EAST TO NORTHEAST WINDS WITH GUSTS OVER 30 KT COULD OCCUR
FOR A 1 TO 2 HOUR PERIOD AS STORMS END THROUGH 05Z.

WIDESPREAD MVFR/IFR CONDITIONS WILL LIKELY FORM 06-18Z. KEPT
MENTION OF THESE CONDITIONS IN TAFS...THOUGH NOT COMPLETELY SURE
THESE LOWER CONDITIONS WILL OCCUR. CONDITIONS WILL LIKELY IMPROVE
TO VFR AT MOST SITES AFTER 18Z.

ADDITIONAL TSRA MAY OCCUR NEARLY ANY TIME AND ANYWHERE AFTER 03Z.
KEPT VCTS MENTION AT MANY SITES...MAINLY 12-18Z. BRIEF VARIABLE
GUSTY WINDS AND MVFR OR LOWER CONDITIONS ARE POSSIBLE. STORM
COVERAGE AND LOCATIONS REMAIN VERY UNCERTAIN.

MBS

&&

.PREV DISCUSSION... /ISSUED 336 PM CDT FRI MAY 8 2015/

DISCUSSION...
THE STORM COMPLEX THAT DEVELOPED THIS AFTERNOON OVER WEST TEXAS
WILL PROGRESS SLOWLY EAST LATE THIS AFTERNOON AND EARLY EVENING.
A SURFACE BOUNDARY EXTENDING ROUGHLY ALONG I-40 SHOULD AT LEAST
SLIGHTLY REDUCE THE SEVERE WEATHER POTENTIAL TO THE NORTH.

LATER TONIGHT...THINGS BECOME MUCH LESS CLEAR. WIDESPREAD ELEVATED
CONVECTION SEEMS LIKELY AS THE LARGE STORM SYSTEM TO OUR WEST
CONTINUES TO PLOD EAST. THIS MAY CAUSE ADVERSE EFFECTS ON THE
FORECAST FOR TOMORROW. IN FACT...MODEL GUIDANCE IS ALL OVER THE
PLACE WITH PRECIPITATION FOR TONIGHT THROUGH TOMORROW NIGHT.
GUIDANCE FINALLY BECOMES COHERENT AGAIN ON SUNDAY...AS THE MAIN
UPPER WAVE DEPARTS...AND A COLD FRONT IS DRIVEN SOUTHEAST INTO
OKLAHOMA.

THE NATURE OF THE FORECAST STORM MOVEMENT AND MOISTURE QUANTITY
WILL BE QUITE FAVORABLE FOR VERY HEAVY RAINFALL OVER MOST OF OUR
FORECAST AREA. A FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY
EVENING. SOUTHEAST OKLAHOMA LOOKS LIKE IT WILL BEAR THE MAIN BRUNT
OF HEAVY RAIN...MAINLY LATE IN THE PERIOD...AND THE WATCH MAY NEED
TO BE EXTENDED FOR THAT AREA IN LATER FORECASTS...DEPENDING ON
EXACTLY WHEN THE RAIN FINALLY EXITS OUR FORECAST AREA.

MONDAY LOOKS LIKE A MILD AND DRY DAY...BEFORE RAIN CHANCES RETURN
ON TUESDAY. MODELS AGREE ON A MOIST FLOW NEAR THE SURFACE...WITH
SOUTHWEST FLOW PREVAILING ALOFT. ASSUMING THIS HAPPENS...THERE
WILL BE RELATIVELY HIGH CHANCES FOR RAIN FROM TUESDAY THROUGH AT
LEAST THE FOLLOWING WEEKEND. SINCE THE MAIN TARGET OF THE RAIN
NEXT WEEK WILL PROBABLY BE THE EASTERN HALF OF OKLAHOMA...FLOODING
MAY BECOME A MAJOR CONCERN AGAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  63  77  63  75 /  60  70  50  50
HOBART OK         63  78  57  78 /  50  70  30  20
WICHITA FALLS TX  66  80  63  78 /  50  70  60  60
GAGE OK           59  78  51  74 /  50  70  20  10
PONCA CITY OK     63  77  63  76 /  70  70  60  40
DURANT OK         67  79  66  76 /  70  70  70  80

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH SUNDAY EVENING FOR OKZ006>008-011>013-
     015>048-050>052.

TX...FLOOD WATCH THROUGH SUNDAY EVENING FOR TXZ083>090.

&&

17/17/17
Hazardous weather outlook, May 8, 7:34 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
734 PM CDT FRI MAY 8 2015

OKZ004>048-050>052-TXZ083>090-100030-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
734 PM CDT FRI MAY 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS PORTIONS OF
SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS THIS EVENING.

LOCATION...
THE MODERATE RISK AREA IS SOUTH AND EAST OF A LINE EXTENDING FROM
SEYMOUR TEXAS...TO WICHITA FALLS...TO LAWTON...TO PAULS VALLEY...
TO DURANT OKLAHOMA. A SLIGHT AND ENHANCED RISK IS GENERALLY NEAR
THE INTERSTATE 44 CORRIDOR.

TIMING...
THROUGH MIDNIGHT TONIGHT.

IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS...WIND GUSTS UP TO 80 MPH...
AND A FEW TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WHICH
MAY RESULT IN FLASH FLOODING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
RISK AREAS SHOULD BE READY FOR SEVERE WEATHER OPERATIONS
THIS EVENING.

DISCUSSION...
A LINE OF SEVERE THUNDERSTORMS WILL CONTINUE TO PUSH EAST AND
ACROSS MUCH OF SOUTHERN OKLAHOMA THIS EVENING. A FEW DISCRETE
SUPERCELLS MAY FORM AHEAD OF THIS LINE...WHICH WOULD HAVE THE
HIGHEST CHANCES FOR SEVERE WEATHER. LARGE HAIL...DAMAGING WINDS...
AND PERHAPS A FEW TORNADOES REMAIN THE BIGGEST CONCERNS THIS
EVENING. STORMS WILL PUSH INTO EASTERN OKLAHOMA AFTER MIDNIGHT
TONIGHT.

AFTER MIDNIGHT TONIGHT...CHANCES FOR ADDITIONAL SEVERE STORMS
ARE VERY LOW.

.HEAVY RAIN...
WITH THE CONTINUED THREAT OF LOCALLY HEAVY RAINFALL...FLASH
FLOODING AND RIVER FLOODING WILL CONTINUE TO BE A CONCERN IN
AREAS WITH PROLONGED RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

.THUNDERSTORMS...
A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH
THE WEEKEND...WITH A MODERATE RISK FOR SEVERE STORMS SATURDAY...AND
A SLIGHT RISK SUNDAY. ON SATURDAY...A POTENT STORM SYSTEM COMBINED
WITH ABUNDANT MOISTURE AND INSTABILITY...WILL YIELD A VERY
FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS. VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES WILL ALL BE POSSIBLE...ALONG
WITH THE POTENTIAL FOR A STRONG TORNADO OR TWO. ON SUNDAY...SEVERE
STORMS MAY DEVELOP ALONG A SLOW MOVING FRONT...BRINGING A CONTINUED
THREAT OF LARGE HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES.

BY MONDAY...A COLD FRONT SHOULD RESULT IN DECREASING STORM CHANCES
FROM WEST TO EAST...BUT A LOW CHANCE OF THUNDERSTORMS WILL REMAIN
ACROSS SOUTHEASTERN OKLAHOMA. THUNDERSTORMS WILL THEN RETURN EACH
DAY FROM TUESDAY INTO NEXT WEEKEND...AS A SERIES OF SYSTEMS MOVES
THROUGH THE SOUTHERN PLAINS. AT THIS TIME...THE POTENTIAL FOR
SEVERE STORMS APPEARS RELATIVELY LOW FROM TUESDAY ONWARD.

.HEAVY RAIN...
ADDITIONAL HEAVY RAIN WILL BE POSSIBLE ACROSS THE
AREA THROUGH THE WEEKEND. THIS COULD LEAD TO ADDITIONAL FLASH
FLOODING AND MAINSTEM RIVER FLOODING. A FLOOD WATCH IS IN EFFECT
THROUGH SUNDAY EVENING.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Special weather statement, May 8, 6:41 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
641 PM CDT FRI MAY 8 2015

OKZ033>037-TXZ083>087-090045-
HARMON OK-GREER OK-TILLMAN OK-KIOWA OK-JACKSON OK-WILBARGER TX-
KNOX TX-HARDEMAN TX-WICHITA TX-FOARD TX-
641 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR HARMON...SOUTHEASTERN GREER...
TILLMAN...SOUTH CENTRAL KIOWA...JACKSON...WILBARGER...NORTHWESTERN
KNOX...HARDEMAN...NORTHWESTERN WICHITA AND FOARD COUNTIES UNTIL 745
PM CDT...

STRONG NORTHEAST WINDS WILL BE SEEN ACROSS SOUTHWEST OKLAHOMA AND
WESTERN NORTH TEXAS EARLY THIS EVENING IN THE WAKE OF STRONG AND
SEVERE THUNDERSTORMS. NO ADDITIONAL SEVERE STORMS ARE EXPECTED BUT
WINDS FLOWING OUT OF THE EXITING STORMS WILL CAUSE STRONG WIND GUSTS.

HAZARDS INCLUDE...
WIND GUSTS 40 TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ALTUS...VERNON...FREDERICK...MANGUM...QUANAH...HOLLIS...CROWELL...
TIPTON...CHILLICOTHE...MARTHA...GOULD...HEADRICK...AND HOLLISTER.

LAT...LON 3423 10005 3424 10001 3423 10000 3482 9999
      3497 9950 3437 9869 3396 9931 3381 10000
      3384 10000 3384 10005
TIME...MOT...LOC 2336Z 248DEG 31KT 3437 9942
Local storm report, May 8, 6:45 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     FLASH FLOOD      LAWTON                  34.60N 98.42W
05/08/2015                   COMANCHE           OK   TRAINED SPOTTER

            1 IN OF RAIN RECORDED IN HALF AN HOUR. FLOODING IN
            STREETS WITH WATER ENCROACHING ON HOMES.

&&

MDAY
Local storm report, May 8, 7:01 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
701 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     4 WNW NORMAN            35.23N 97.51W
05/08/2015                   CLEVELAND          OK   BROADCAST MEDIA

            POWER LINES BLOWN OVER NEAR NORTHWEST 48TH AVENUE AND
            ROBINSON STREET IN NORTHWEST NORMAN.

0535 PM     NON-TSTM WND DMG 2 NW NORMAN             35.24N 97.46W
05/08/2015                   CLEVELAND          OK   PUBLIC

            A WINDOW WAS BLOWN IN AT THE CLEVELAND COUNTY YMCA.

&&
Local storm report, May 8, 7:06 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
706 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     DUNCAN                  34.50N 97.96W
05/08/2015  E59 MPH          STEPHENS           OK   AMATEUR RADIO

&&

MDAY
Special weather statement, May 8, 7:22 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
722 PM CDT FRI MAY 8 2015

OKZ025-026-029-030-090045-
OKLAHOMA OK-POTTAWATOMIE OK-LINCOLN OK-CLEVELAND OK-
722 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKLAHOMA...
NORTHWESTERN POTTAWATOMIE...SOUTHWESTERN LINCOLN AND NORTHEASTERN
CLEVELAND COUNTIES UNTIL 745 PM CDT...

AT 719 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NEWALLA...
MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3531 9719 3545 9725 3570 9697 3548 9678
TIME...MOT...LOC 0019Z 234DEG 24KT 3542 9717
Special weather statement, May 8, 7:24 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
724 PM CDT FRI MAY 8 2015

OKZ047-050>052-090100-
BRYAN OK-LOVE OK-MARSHALL OK-JOHNSTON OK-
724 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BRYAN...EAST CENTRAL
LOVE...MARSHALL AND SOUTHWESTERN JOHNSTON COUNTIES UNTIL 800 PM
CDT...

AT 722 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
LEBANON...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
MADILL...TISHOMINGO...KINGSTON...MANNSVILLE...RAVIA...LITTLE CITY...
WOODVILLE...RUSSETT...LEBANON...WILLIS...NORTHERN LAKE TEXOMA AND
OAKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3383 9677 3386 9678 3387 9680 3387 9683
      3385 9685 3385 9686 3387 9689 3394 9690
      3396 9692 3394 9696 3428 9688 3428 9668
      3418 9650 3382 9675
TIME...MOT...LOC 0022Z 202DEG 30KT 3396 9684

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:22 PM CDTSpecial Weather StatementOUNLincoln23 min
May 8, 7:24 PM CDTSpecial Weather StatementOUNMarshall36 min
May 8, 7:25 PM CDTFlash Flood WarningOUNCarter, Garvin, Jefferson, Love, Murray, Stephens4 hr
May 8, 7:49 PM CDTSevere Thunderstorm WarningOUNCarter, Cleveland, Garvin, Jefferson, Johnston, Love and 6 more56 min
May 8, 8:06 PM CDTRiver Flood WarningOUNGreer, Jackson23 hr
May 8, 8:08 PM CDTRiver Flood WarningOUNCotton, Jefferson, Tillman5 days
May 8, 8:08 PM CDTRiver Flood WarningOUNLove26 days
May 8, 8:12 PM CDTFlash Flood WarningOUNAtoka, Bryan, Coal, Hughes, Johnston, Marshall and 2 more3 hr
May 8, 8:22 PM CDTSevere Thunderstorm WarningOUNHughes, Pottawatomie, Seminole38 min
May 8, 8:30 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole45 min
May 8, 8:46 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 3 more44 min
May 8, 8:56 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole49 min
May 8, 9:06 PM CDTTornado WarningOUNHughes24 min
May 8, 9:13 PM CDTTornado WarningOUNHughes32 min
May 8, 9:46 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Johnston, Love, Marshall44 min
May 8, 9:54 PM CDTRiver Flood WarningOUNOklahoma11 hr
May 8, 10:26 PM CDTSevere Thunderstorm WarningOUNBryan, Marshall49 min
May 8, 11:13 PM CDTSpecial Weather StatementOUNBryan32 min
May 9, 12:14 AM CDTSpecial Weather StatementOUNBryan31 min
May 9, 12:47 AM CDTRiver Flood WarningOUNCarter, Johnston, Murray4 days
May 9, 1:03 AM CDTSpecial Weather StatementOUNBryan27 min
May 9, 1:21 AM CDTSevere Thunderstorm WarningOUNBryan39 min
May 9, 1:47 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie37 hr
May 9, 2:57 AM CDTRiver Flood WarningOUNBryan4 days
May 9, 6:28 AM CDTSpecial Weather StatementOUNJackson32 min
May 9, 7:06 AM CDTSpecial Weather StatementOUNGreer, Harmon39 min
May 9, 7:07 AM CDTSpecial Weather StatementOUNTillman38 min
May 9, 7:46 AM CDTSpecial Weather StatementOUNComanche, Stephens29 min
May 9, 8:03 AM CDTSpecial Weather StatementOUNRoger Mills27 min
May 9, 8:16 AM CDTSpecial Weather StatementOUNDewey44 min
May 9, 8:34 AM CDTSpecial Weather StatementOUNCanadian, Carter, Garvin, Grady, Murray26 min
May 9, 8:40 AM CDTSpecial Weather StatementOUNDewey, Ellis35 min
May 9, 9:25 AM CDTSpecial Weather StatementOUNBeckham35 min
May 9, 9:32 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Johnston, Love, Marshall, Murray3 hr
May 9, 10:04 AM CDTSpecial Weather StatementOUNMarshall26 min
May 9, 10:37 AM CDTFlash Flood WarningOUNAtoka, Bryan, Johnston, Marshall4 hr
May 9, 10:38 AM CDTSpecial Weather StatementOUNAtoka, Marshall37 min
May 9, 11:32 AM CDTFlash Flood WarningOUNAtoka, Bryan4 hr
May 9, 11:39 AM CDTSpecial Weather StatementOUNAtoka36 min
May 9, 11:53 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens52 min
May 9, 11:57 AM CDTSpecial Weather StatementOUNGreer, Kiowa33 min
May 9, 12:20 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens40 min
May 9, 12:23 PM CDTSpecial Weather StatementOUNKiowa37 min
May 9, 12:29 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa46 min
May 9, 12:33 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman42 min
May 9, 12:52 PM CDTSevere Thunderstorm WarningOUNCotton, Grady, Stephens53 min
May 9, 1:07 PM CDTSpecial Weather StatementOUNCanadian23 min
May 9, 1:14 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Washita46 min
May 9, 1:17 PM CDTFlash Flood WarningOUNCaddo, Canadian, Comanche, Grady, Kiowa, Stephens and 2 more3 hr
May 9, 1:27 PM CDTFlash Flood WarningOUNCanadian, Cleveland, Garvin, Grady, McClain, Oklahoma5 hr
May 9, 1:31 PM CDTSpecial Weather StatementOUNCanadian29 min
May 9, 1:42 PM CDTSpecial Weather StatementOUNCleveland33 min
May 9, 1:47 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Stephens43 min
May 9, 2:01 PM CDTSpecial Weather StatementOUNCaddo29 min
May 9, 2:02 PM CDTSpecial Weather StatementOUNOklahoma28 min
May 9, 2:10 PM CDTSpecial Weather StatementOUNPottawatomie35 min
May 9, 2:14 PM CDTFlash Flood WarningOUNCleveland, Lincoln, Pottawatomie, Seminole6 hr
May 9, 2:15 PM CDTSpecial Weather StatementOUNBryan30 min
May 9, 2:29 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston14 min
May 9, 2:58 PM CDTSpecial Weather StatementOUNJohnston32 min
May 9, 3:09 PM CDTFlash Flood WarningOUNAtoka, Carter, Coal, Hughes, Johnston, Murray and 1 more3 hr
May 9, 3:18 PM CDTSpecial Weather StatementOUNCleveland, McClain, Oklahoma27 min
May 9, 3:34 PM CDTSpecial Weather StatementOUNHughes26 min
May 9, 3:54 PM CDTSpecial Weather StatementOUNCoal36 min
May 9, 4:08 PM CDTSpecial Weather StatementOUNPontotoc37 min
May 9, 4:30 PM CDTSpecial Weather StatementOUNCoal30 min
May 9, 4:46 PM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Seminole119 min
May 9, 4:48 PM CDTSevere Thunderstorm WarningOUNHughes42 min
May 9, 4:52 PM CDTFlash Flood WarningOUNHughes, Pontotoc, Seminole4 hr
May 9, 4:55 PM CDTSevere Thunderstorm WarningOUNTillman50 min
May 9, 4:56 PM CDTSevere Thunderstorm WarningOUNLove, Marshall49 min
May 9, 5:28 PM CDTTornado WarningOUNLove, Marshall32 min
May 9, 5:34 PM CDTSpecial Weather StatementOUNCotton26 min
May 9, 5:35 PM CDTFlash Flood WarningOUNComanche, Cotton, Tillman3 hr
May 9, 5:40 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman50 min
May 9, 5:49 PM CDTAreal Flood WarningOUNCleveland, Garvin, Grady, Lincoln, McClain, Oklahoma and 2 more5 hr
May 9, 5:49 PM CDTTornado WarningOUNCotton26 min
May 9, 6:00 PM CDTRiver Flood WarningOUNJefferson, Love4 days
May 9, 6:10 PM CDTSevere Thunderstorm WarningOUNBryan, Johnston, Marshall50 min
May 9, 6:12 PM CDTTornado WarningOUNCotton33 min

Nearby

Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.